# SDR A6WA201140455

- Difficulty date: April 20, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 21,633 hours, 20,134 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RT SIDE LT HAS MINOR CHAFING ABOVE AND BELOW BOTTOM HINGE PANEL AND ABOVE CTR HINGE PANEL.  REPAIRED CHAFED AREA ON RT RUDDER L/E ABOVE AND BELOW BOTTOM HINGE PANEL IAW SRM 55-40-00.
